# SDR UALA2008122206929

- Difficulty date: December 19, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 58,328 hours, 18,826 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EXT FUSE STA 560 TO STA 600 BELLY SKIN (LBL 10 TO RBL 10) HAS NUMEROUS ARCHIVED DENTS.  MAJOR REPAIR ACCOMPLISHED.  CUTOUT DAMAGED SKIN AND INSTALLED DOUBLER REPAIR.
